# SDR 99ZZZX125

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N61810
- Make and model: Amtr TAILWIND
- Aircraft serial: JJS4
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 0509448
- Condition: Broken
- Location: Throttle Control
- Part time: 105 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON RETARDING THROTTLE TO IDLE AT ENGINE START, THROTTLE CABLE (ROD) BROKE APPROXIMATELY 5 INCHES AFT OF THROTTLE ARM (INSIDE OUTER CABLE SHEATHING).  FAILURE OF INNER CABLE APPARENTLY CAUSED BY BAD QUALITY INNER CABLE.  BREAK SHOWED CLEAN AROUND OUTER PERIPHERY OF CABLE, DARK, OLDER AREA IN CENTER.  NO SPECIFIC RECOMMENDATIONS, SHIPPED TO MFG FOR INSPECTION.
